Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 85, NWS Wilmington, OH

April 28, 2017Boone County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 28, 2017, 9:55 PM EDT for Boone County, Kentucky. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2017, 9:55 PM EDT (01:55 UTC)
Expired
Apr 28, 2017, 10:07 PM EDT
In force
12 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Boone County, KY

The radar

The Cincinnati radar (KILN), 95 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 8:10 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 419 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1645 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
419 m²/s²
0-3 km storm-relative helicity
848 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

385 
WUUS51 KILN 290155
SVRILN
KYC015-290230-
/O.NEW.KILN.SV.W.0085.170429T0155Z-170429T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
955 PM EDT FRI APR 28 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Central Boone County in northern Kentucky...

* Until 1030 PM EDT.

* At 955 PM EDT, a severe thunderstorm was located near Rising Sun,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Florence, Oakbrook, Burlington, Union, Hueys Corners, Richwood,
  Belleview, Waterloo and Rabbit Hash.

This includes I-75 in Kentucky between mile markers 174 and 183.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3902 8462 3889 8460 3895 8484 3896 8483
      3897 8483 3899 8484 3900 8485 3901 8485
TIME...MOT...LOC 0155Z 278DEG 37KT 3897 8481 

HAIL...<.75IN
WIND...60MPH
 
$$

Binau
1 follow-up statement
306 
WWUS51 KILN 290207
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1007 PM EDT FRI APR 28 2017

KYC015-290217-
/O.CAN.KILN.SV.W.0085.000000T0000Z-170429T0230Z/
Boone KY-
1007 PM EDT FRI APR 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BOONE COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 200 AM EDT for
southeastern Indiana...and northern Kentucky.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3902 8462 3889 8460 3895 8484 3896 8483
      3897 8483 3899 8484 3900 8485 3901 8485
TIME...MOT...LOC 0206Z 278DEG 37KT 3895 8465 

$$

Binau

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 9:52 PM EDT, 3 minutes earlier.

Area forecast discussion, Apr 28, 9:52 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
952 PM EDT Fri Apr 28 2017

.SYNOPSIS...
Showers and thunderstorms are expected tonight into Saturday as
a warm front lifts north across the Ohio Valley. A much warmer
airmass will be in place across the area through the weekend. A
cold front will bring another chance of precipitation Sunday
night into Monday and usher in a cooler airmass for next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Multiple waves of showers and thunderstorms will move through
overnight. Expanded the flash flood watch a tier of counties
further north. Several inches of rainfall will be possible
across a large area.  Severe threat will continue as well this
evening with large hail, damaging winds, and isolated tornadoes
possible.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
The boundary will continue to lift northward through the day on
Saturday. As we get into the warm sector, southern portions of
our fa will push well into the 80s with good instability
developing as we head through the day. Pcpn chances will again
be dependent on the placement and timing of the front, but given
the instability, will allow for chance pops to slowly lift
north across the area with the boundary through the day. As the
front pushes off to our north, we should see a decreasing chance
of pcpn across the north heading into Saturday night.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Area will be in the warm sector on Sunday which will allow
temperatures to be very warm with forecast highs just a few degrees
below records. Cannot rule out a few storms drifting into western
counties, although most activity will be west of the forecast area.

Occluded front will sweep through the region Sunday night into
Monday. Expect a band of showers and embedded thunderstorms to track
across the area with this feature. Instability looks weak and
precipitation will be progressive, so threats seems to be quite
limited.

Closed low will lift from the Mississippi Valley into the western
Great Lakes Monday into Tuesday before opening up and tracking east.
Associated surface low will pass north of the area. But there will
be a strong gradient south of the low. So expect gusty winds Monday
into Tuesday. A few showers could pass across the area Monday.

High pressure will briefly build in later Tuesday into Tuesday
night. But the precipitation will already start to spread into
southwest counties on Wednesday as a warm front develops south of
the area. The front will become more pronounced until low pressure
moves through the Tennessee Valley Thursday into Thursday night. So
there will be a chance of showers during this time period. The
chance of rain will then diminish on Friday.

After the occluded front moves through, temperatures will be below
normal.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
Showers and thunderstorms will move across the TAF sites this
evening and overnight. VSBYs will be reduced with some of these
thunderstorms. In addition CIGS will gradually lower overnight
as well. A warm front will lift northwards on Saturday. Some
additional shower activity will be possible with isolated
thunderstorms.

OUTLOOK...MVFR ceilings and visibilities with a chance of thunderstorms
are possible Saturday night, Sunday night and Monday. Wind
gusts to 35 kt possible Sunday into Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Saturday morning for OHZ060>062-
     070>072-077>081.
KY...Flash Flood Watch through Saturday morning for KYZ089>099.
IN...Flash Flood Watch through Saturday morning for INZ058-059-066-
     073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...Novak
SHORT TERM...JGL
LONG TERM...
AVIATION...Novak
Hazardous weather outlook, Apr 28, 9:10 PM EDT, 45 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
910 PM EDT Fri Apr 28 2017

INZ050-KYZ100-OHZ026-034-035-042>046-051>056-063>065-073-074-082-088-
300115-
Wayne-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-
Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Fayette OH-Pickaway-Fairfield-Ross-Hocking-Pike-Scioto-
910 PM EDT Fri Apr 28 2017

This Hazardous Weather Outlook is for East Central Indiana,
Northeast Kentucky, Central Ohio, Southwest Ohio and West Central
Ohio.

.DAY ONE...Tonight.

A few severe storms are possible, with primary threats of large hail
and heavy rainfall. Isolated damaging winds and an isolated tornado
cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms may continue into Saturday. A few severe storms are
possible, with primary threats of large hail and heavy rainfall.

Wind gusts up to 40 MPH are possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters should report significant weather conditions.

INZ058-059-066-073>075-080-KYZ089>099-OHZ060>062-070>072-077>081-
300115-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Preble-Montgomery-Greene-Butler-Warren-Clinton-
Hamilton-Clermont-Brown-Highland-Adams-
910 PM EDT Fri Apr 28 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Southwest Ohio and West
Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Severe storms will be possible overnight.  The primary threat is
large hail. However, damaging wind and tornadoes are not out of the
question.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Thunderstorms may continue into Saturday. A few severe storms are
possible, with primary threat of large hail.

Wind gusts up to 40 MPH are possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters should report significant weather conditions.

In the hours before

Special weather statement, Apr 28, 9:29 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Wilmington OH
929 PM EDT FRI APR 28 2017

OHZ073-082-290200-
Pike OH-Ross OH-
929 PM EDT FRI APR 28 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PIKE AND SOUTHERN ROSS
COUNTIES UNTIL 1000 PM EDT...

At 929 PM EDT, radar indicated a strong thunderstorm over Kincaid
Springs, moving northeast at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...

Locations impacted include...
Chillicothe, Waverly, Bainbridge, Pike Lake, Kincaid Springs,
Cynthiana, North Folk Village, Londonderry, Bourneville, Poplar
Grove, Pike County Airport, Mooresville, Omega, Buchanan, Summithill,
Knockemstiff, Richmond Dale, Massieville, Lake White and Scioto Trail
State Park.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3917 8277 3902 8329 3904 8331 3916 8336
      3920 8335 3944 8280 3935 8275
TIME...MOT...LOC 0129Z 246DEG 44KT 3914 8328

Sites
Special weather statement, Apr 28, 9:30 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
930 PM EDT FRI APR 28 2017

OHZ071-072-077>080-290200-
Hamilton OH-Clermont OH-Highland OH-Brown OH-Warren OH-Clinton OH-
930 PM EDT FRI APR 28 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON...NORTHERN
CLERMONT...NORTH CENTRAL BROWN...SOUTHERN WARREN...SOUTHWESTERN
CLINTON AND NORTHWESTERN HIGHLAND COUNTIES UNTIL 1000 PM EDT...

At 930 PM EDT, radar indicated a strong thunderstorm over Loveland,
moving east at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Frequent cloud-to-ground lightning...

Locations impacted include...
Mason, Wilmington, Loveland, Montgomery, Blanchester, Lynchburg, New
Vienna, Morrow, Kings Island, Sixteen Mile Stand, Remington, The
Village of Indian Hill, Russell, South Lebanon, Woodville,
Maineville, Clarksville, Goshen, Martinsville and Fayetteville.

This includes I-71 in Ohio between mile markers 19 and 25.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3921 8432 3935 8434 3944 8371 3917 8368
TIME...MOT...LOC 0130Z 264DEG 41KT 3927 8425

Sites
Local storm report, Apr 28, 9:32 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
932 PM EDT FRI APR 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     HAIL             1 ENE SHARONVILLE       39.29N 84.39W
04/28/2017  M0.75 INCH       HAMILTON           OH   TRAINED SPOTTER

&&

MYRONP
Special weather statement, Apr 28, 9:36 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
936 PM EDT FRI APR 28 2017

OHZ045-046-054>056-290200-
Licking OH-Delaware OH-Madison OH-Franklin OH-Union OH-
936 PM EDT FRI APR 28 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN...DELAWARE...
NORTHWESTERN LICKING...NORTHEASTERN MADISON AND SOUTHEASTERN UNION
COUNTIES IN CENTRAL OHIO UNTIL 1000 PM EDT...

At 936 PM EDT, radar indicated strong thunderstorms along a line
extending from near Delaware to West Jefferson, moving east at 45
mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...

Locations impacted include...
Columbus, Dublin, Westerville, Reynoldsburg, Delaware, Upper
Arlington, Gahanna, Hilliard, Worthington, Bexley, Jefferson,
Pataskala, Powell, Sunbury, Plain City, West Jefferson, Minerva Park,
New California, Polaris and Ohio State University.

This includes the following Interstates...
 I-70 in Ohio between mile markers 80 and 111.
 I-71 in Ohio between mile markers 103 and 138.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4036 8293 4036 8292 4035 8274 4028 8275
      4027 8270 3994 8278 3994 8281 3991 8281
      3991 8280 3989 8280 3992 8338 4038 8315
      4039 8293
TIME...MOT...LOC 0136Z 272DEG 40KT 4032 8311 3996 8332

Sites
Special weather statement, Apr 28, 9:40 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
940 PM EDT FRI APR 28 2017

OHZ065-074-290215-
Fairfield OH-Hocking OH-
940 PM EDT FRI APR 28 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN FAIRFIELD
AND HOCKING COUNTIES UNTIL 1015 PM EDT...

At 939 PM EDT, radar indicated strong thunderstorms along a line
extending from near Bremen to near Hocking Hills State Park, moving
east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...

Locations impacted include...
Logan, Nelsonville, Bremen, Hocking Hills State Park, Hide-A-Way
Hills, Starr, Murray City, Rushville, West Rushville, Gibisonville,
Ilesboro, Hideaway Hills, Lake Logan State Park, Haydenville, South
Bloomingville, Enterprise, Union Furnace, Rockbridge, Oreville and
Carbon Hill.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8251
      3938 8252 3940 8267 3982 8242 3982 8240
      3975 8240 3974 8237 3960 8238 3959 8226
      3956 8226 3956 8216
TIME...MOT...LOC 0139Z 282DEG 45KT 3977 8240 3949 8256

Sites
Special weather statement, Apr 28, 9:46 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
946 PM EDT FRI APR 28 2017

INZ074-075-KYZ091>093-OHZ077-290230-
Ohio IN-Dearborn IN-Boone KY-Kenton KY-Campbell KY-Hamilton OH-
946 PM EDT FRI APR 28 2017

...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHEASTERN DEARBORN...
NORTHERN KENTON...NORTHERN CAMPBELL...BOONE AND SOUTHERN HAMILTON
COUNTIES UNTIL 1030 PM EDT...

At 946 PM EDT, radar indicated a strong thunderstorm near Aurora,
moving east at 60 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Cincinnati, Covington, Florence, Independence, Norwood, Erlanger,
Fort Thomas, Newport, Madeira, Edgewood, Alexandria, Elsmere,
Cheviot, Fort Mitchell, Villa Hills, Highland Heights, Taylor Mill,
Bellevue, Fort Wright and Dayton.

This includes the following Interstates...
 I-71 in Ohio between mile markers 0 and 12.
 I-74 in Ohio between mile markers 17 and 19.
 I-75 in Kentucky between mile markers 178 and 191.
 I-75 in Ohio between mile markers 0 and 8.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3921 8430 3896 8432 3893 8493 3910 8497
TIME...MOT...LOC 0146Z 260DEG 51KT 3903 8485

Binau

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:52 PM EDTSevere Thunderstorm WarningILNBoone38 min
Apr 28, 9:46 PM EDTSpecial Weather StatementILNBoone44 min
Apr 28, 10:20 PM EDTSpecial Weather StatementILNCampbell, Kenton40 min
Apr 28, 10:27 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Kenton6 hr
Apr 28, 10:36 PM EDTSpecial Weather StatementILNBoone, Carroll, Gallatin39 min
Apr 28, 11:06 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Gallatin, Grant, Kenton, Owen and 1 more39 min
Apr 28, 11:41 PM EDTAreal Flood AdvisoryILNCampbell, Kenton, Pendleton6 hr
Apr 28, 11:43 PM EDTSpecial Weather StatementILNBracken, Pendleton32 min
Apr 29, 12:11 AM EDTSpecial Weather StatementILNMason34 min
Apr 29, 12:26 AM EDTSevere Thunderstorm WarningILNOwen49 min
Apr 29, 12:47 AM EDTAreal Flood AdvisoryILNCarroll, Gallatin, Owen6 hr
Apr 29, 12:53 AM EDTSevere Thunderstorm WarningILNGrant, Owen, Pendleton52 min
Apr 29, 12:57 AM EDTSevere Thunderstorm WarningILNLewis48 min
Apr 29, 1:13 AM EDTAreal Flood AdvisoryILNGrant, Owen, Pendleton6 hr
Apr 29, 1:35 AM EDTFlash Flood WarningILNCarroll, Grant, Owen6 hr
Apr 29, 1:42 AM EDTSevere Thunderstorm WarningILNBracken, Mason, Pendleton, Robertson48 min
Apr 29, 2:13 AM EDTAreal Flood AdvisoryILNBracken6 hr
Apr 29, 2:26 AM EDTSevere Thunderstorm WarningILNLewis, Mason49 min
Apr 29, 2:42 AM EDTAreal Flood AdvisoryILNBracken, Lewis, Mason6 hr
Apr 29, 2:59 AM EDTSevere Thunderstorm WarningILNLewis46 min
Apr 29, 3:01 AM EDTAreal Flood AdvisoryILNLewis6 hr
Apr 29, 3:01 AM EDTSpecial Weather StatementILNLewis29 min
Apr 29, 3:23 AM EDTAreal Flood AdvisoryILNBracken, Lewis, Mason, Robertson6 hr
Apr 29, 3:44 AM EDTFlash Flood WarningILNGrant, Pendleton4 hr
Apr 29, 7:29 AM EDTFlash Flood WarningILNCarroll, Gallatin, Grant, Owen, Pendleton3 hr
Apr 29, 7:51 AM EDTFlash Flood WarningILNBoone, Gallatin4 hr
Apr 29, 7:53 AM EDTSevere Thunderstorm WarningILNBoone, Carroll, Gallatin, Grant, Owen52 min
Apr 29, 8:22 AM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton38 min
Apr 29, 8:33 AM EDTAreal Flood AdvisoryILNBoone, Campbell, Grant, Kenton, Pendleton4 hr
Apr 29, 8:44 AM EDTFlash Flood WarningILNBoone, Campbell, Kenton4 hr
Apr 29, 8:48 AM EDTSpecial Weather StatementILNGallatin, Kenton27 min
Apr 29, 9:00 AM EDTAreal Flood AdvisoryILNCampbell, Pendleton4 hr
Apr 29, 10:24 AM EDTAreal Flood WarningILNCarroll, Gallatin, Owen3 hr
Apr 29, 11:40 AM EDTAreal Flood WarningILNBoone6 hr
Apr 29, 12:42 PM EDTAreal Flood WarningILNCampbell3 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.